Alert archive / California / Red Flag Warnings in 2010
Red Flag Warning 2, NWS San Diego, CA
NWS San Diego, CA issued this red flag warning at Sep 30, 2010, 7:41 AM PDT for 4 counties in California. It was in force for 14 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Sep 30, 2010, 7:41 AM PDT (14:41 UTC)
- Expired
- Sep 30, 2010, 9:32 PM PDT
- In force
- 14 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 14:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 30, 9:15 AM PDT | TSTM WND GST 58 | Yucca Valley, CA | THE WIND GUST WAS MEASURED BY A DAVIS WIZARD II WEATHER STATION. |
| Sep 30, 7:44 PM PDT | HEAVY RAIN 0 | 1 Ese El Cajon, CA | MINOR STREET FLOODING IN GREENFIELD, ALONG I-8 AND WILDCAT CANYON. A GAUGE IN GRANITE HILLS RECORDED 0.22 INCHES OF RAIN DURING A BRIEF STORM BETWEEN 1230 AND 1330 PDT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 2.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 49 J/kg
- Mixed-layer CIN
- -688 J/kg
- Mixed-layer LCL
- 1645 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
923 WWUS86 KSGX 301441 RFWSGX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 741 AM PDT THU SEP 30 2010 ...RED FLAG WARNING IN EFFECT UNTIL 11 PM FOR DRY LIGHTNING... .LIGHTNING STRIKES ARE AVERAGING ABOUT 2 PER MINUTE AND ONLY TRACE AMOUNTS TO A FEW HUNDREDTHS OF AN INCH ARE ACCOMPANYING THE THUNDERSTORMS. DOWNDRAFT WINDS SO FAR HAVE BEEN MEASURED BETWEEN 25 AND 37 M,PH. POTENTIAL FOR GUSTS TO 45 MPH REMAINS. NO SIGNIFICANT MOISTENING OF LOWER LEVELS EXPECTED THROUGH TONIGHT. CAZ242-248-250-255>258-260>262-010245- /O.NEW.KSGX.FW.W.0002.100930T1441Z-101001T0600Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST-VICTOR VALLEY-APPLE VALLEY- LUCERNE VALLEY-YUCCA VALLEY-MORONGO VALLEY-COACHELLA VALLEY- INCLUDING THE PALM SPRINGS SOUTH COAST DESERT DISTRICT- SAN DIEGO COUNTY DESERTS- INCLUDING THE ANZA BORREGO DESERT STATE PARK- 741 AM PDT THU SEP 30 2010 ...RED FLAG WARNING IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR DRY LIGHTNING AND GUSTY OUTFLOW WINDS... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * FREQUENT DRY LIGHTNING LIKELY TO ACCOMPANY THUNDERSTORMS * THUNDERSTORMS: WIDESPREAD FROM THE COASTS TO THE DESERTS MOVING TOWARDS THE NORTHWEST * OUTFLOW WINDS: BETWEEN 35 AND 45 MPH * TIMING: UNTIL LATE EVENING HOURS * OUTLOOK: MORE WETTING RAINS LIKELY ON FRIDAY AND SATURDAY * IMPACTS: LIGHTNING STARTED FIRES WILL LIKELY BE FANNED BY DOWNDRAFTS AND HAVE RAPID SPREAD RATES INITIALLY PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ BALFOUR HTTP://WEATHER.GOV/SANDIEGO
3 follow-up statements
743 WWUS86 KSGX 301942 RFWSGX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1242 PM PDT THU SEP 30 2010 ...RED FLAG WARNING FOR DRY LIGHTNING FOR MOST ZONES WILL BE LOWERED AT 3 PM PDT... ...RED FLAG WARNING OVER THE HIGH DESERTS FOR DRY LIGHTNING WILL CONTINUE UNTIL 11 PM PDT... .LIGHTNING STRIKES HAVE TEMPORARILY DIMINISHED TO AROUND 20 STRIKES EVERY 15 MINUTES...BUT LIKELY TO INCREASE AGAIN LATER THIS AFTERNOON AND EVENING. WIND GUSTS TO 47 MPH HAVE BEEN REPORTED. RAINFALL REPORTS NEAR OR ABOVE A TENTH OF AN INCH HAVE BEEN AT ELEVATIONS ABOVE 3700 FEET. AFTER 3 PM...LOWER ELEVATIONS...EXPECT FOR HIGH DESERT AREAS...SHOULD BE MOISTENED ENOUGH FROM CURRENT ROUND OF THUNDERSTORMS TO ALLOW WETTING RAINS TO REACH THE SURFACE. OVER THE HIGH DESERTS LIKELY TO REMAIN IN PLACE UNTIL AFTER THE SECOND ROUND OF THUNDERSTORMS MOVES THROUGH THE AREAS. THIS IS THE BASIS FOR CONTINUING THE WARNING THERE UNTIL 2300 PDT. CAZ242-248-250-255>258-261-262-302200- /O.EXT.KSGX.FW.W.0002.000000T0000Z-100930T2200Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST-COACHELLA VALLEY- INCLUDING THE PALM SPRINGS SOUTH COAST DESERT DISTRICT- SAN DIEGO COUNTY DESERTS- INCLUDING THE ANZA BORREGO DESERT STATE PARK- 1242 PM PDT THU SEP 30 2010 ...RED FLAG WARNING NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON FOR DRY LIGHTNING AND GUSTY OUTFLOW WINDS... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * FREQUENT DRY LIGHTNING LIKELY TO ACCOMPANY THUNDERSTORMS * THUNDERSTORMS: WIDESPREAD AND MOVING TOWARDS THE NORTHWEST * OUTFLOW WINDS: BETWEEN 35 AND 45 MPH * TIMING: DRY LIGHTNING UNTIL 3 PM PDT * OUTLOOK: THUNDERSTORMS CONTINUING AFTER 3 PM TODAY AND INTO FRIDAY AND SATURDAY. THESE ADDITIONAL THUNDERSTORMS LIKELY TO BE ACCOMPANIED WITH WETTING RAINS. * IMPACTS: LIGHTNING STARTED FIRES WILL LIKELY BE FANNED BY DOWNDRAFTS AND HAVE RAPID SPREAD RATES INITIALLY PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ CAZ260-010600- /O.CON.KSGX.FW.W.0002.000000T0000Z-101001T0600Z/ VICTOR VALLEY-APPLE VALLEY-LUCERNE VALLEY-YUCCA VALLEY- MORONGO VALLEY- 1242 PM PDT THU SEP 30 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR DRY LIGHTNING AND GUSTY OUTFLOW WINDS... * FREQUENT DRY LIGHTNING LIKELY TO ACCOMPANY THUNDERSTORMS * THUNDERSTORMS: WIDESPREAD MOVING TOWARDS THE NORTH AND NORTHWEST * OUTFLOW WINDS: BETWEEN 35 AND 45 MPH * TIMING: UNTIL 2300 PDT TONIGHT * OUTLOOK: THUNDERSTORMS CONTINUING AFTER 2300 PDT TONIGHT AND INTO FRIDAY AND SATURDAY. THESE ADDITIONAL THUNDERSTORMS LIKELY TO BE ACCOMPANIED WITH WETTING RAINS. * IMPACTS: LIGHTNING STARTED FIRES WILL LIKELY BE FANNED BY DOWNDRAFTS AND HAVE RAPID SPREAD RATES INITIALLY PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ BALFOUR HTTP://WEATHER.GOV/SANDIEGO
921 WWUS86 KSGX 302157 RFWSGX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 257 PM PDT THU SEP 30 2010 .LIGHTNING STRIKES HAVE BEEN FLUCTUATING BETWEEN 30 TO 60 STRIKES PER 15 MINUTES ACROSS SAN DIEGO COUNTY HOWEVER WETTING RAINS ARE NOW BEING REPORTED AT MOST LOCATIONS. THOUGH LIGHTNING ACTIVITY HAS SO FAR BEEN MUCH LESS OVER THE HIGH DESERT AREAS...WINDS GUSTS OVER 45 MPH IN DOWNDRAFTS HAVE BEEN REPORTED THERE ALONG WITH LITTLE TO NO RAIN. THUS WILL KEEP THE RED FLAG WARNING FOR DRY LIGHTNING GOING FOR FIRE WEATHER ZONE 260 UNTIL 2300 PDT AND END ELSEWHERE AT THIS TIME. CAZ242-248-250-255>258-261-262-302300- /O.CAN.KSGX.FW.W.0002.000000T0000Z-100930T2200Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST-COACHELLA VALLEY- INCLUDING THE PALM SPRINGS SOUTH COAST DESERT DISTRICT- SAN DIEGO COUNTY DESERTS- INCLUDING THE ANZA BORREGO DESERT STATE PARK- 257 PM PDT THU SEP 30 2010 ...RED FLAG WARNING IS CANCELLED FOR DRY LIGHTNING AND GUSTY OUTFLOW WINDS... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE RED FLAG WARNING. THOUGH FREQUENT LIGHTNING AND GUSTY WINDS ARE STILL LIKELY THROUGH THIS EVENING...WETTING RAINS ARE ACCOMPANYING MOST OF THE THUNDERSTORMS. $$ CAZ260-010600- /O.CON.KSGX.FW.W.0002.000000T0000Z-101001T0600Z/ VICTOR VALLEY-APPLE VALLEY-LUCERNE VALLEY-YUCCA VALLEY- MORONGO VALLEY- 257 PM PDT THU SEP 30 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR DRY LIGHTNING AND GUSTY OUTFLOW WINDS... * FREQUENT DRY LIGHTNING LIKELY TO ACCOMPANY ANY THUNDERSTORMS THIS EVENING. * THUNDERSTORMS: WIDESPREAD MOVING TOWARDS THE NORTH AND NORTHWEST * OUTFLOW WINDS: BETWEEN 35 AND 45 MPH * TIMING: UNTIL 2300 PDT TONIGHT * OUTLOOK: THUNDERSTORMS CONTINUING AFTER 2300 PDT TONIGHT AND INTO FRIDAY AND SATURDAY. THESE ADDITIONAL THUNDERSTORMS LIKELY TO BE ACCOMPANIED WITH WETTING RAINS. * IMPACTS: LIGHTNING STARTED FIRES WILL LIKELY BE FANNED BY DOWNDRAFTS AND HAVE RAPID SPREAD RATES INITIALLY PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LIGHTNING AND STRONG WINDS...FOLLOWED BY LITTLE TO NO RAIN...WILL CREATE EXPLOSIVE FIRE GROWTH ON NEW OR EXISTING FIRES. && $$ BALFOUR HTTP://WEATHER.GOV/SANDIEGO
360 WWUS86 KSGX 010432 RFWSGX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 932 PM PDT THU SEP 30 2010 ...RED FLAG WARNING FOR THE HIGH DESERTS CANCELLED... .ISOLATED T-STORMS HAVE REMAINED SOUTH OF THE HIGH DESERTS TODAY. MOISTURE WILL SURGE NORTH TONIGHT AND BRING SCATTERED THUNDERSTORMS OVER THE SAN BERNARDINO MOUNTAINS...A FEW WHICH MAY REACH THE HIGH DESERTS. CONVECTION WILL REMAIN ISOLATED...AND LIGHT WETTING RAINS WILL ACCOMPANY MOST THUNDERSTORMS. CAZ260-010545- /O.CAN.KSGX.FW.W.0002.000000T0000Z-101001T0600Z/ VICTOR VALLEY-APPLE VALLEY-LUCERNE VALLEY-YUCCA VALLEY- MORONGO VALLEY- 932 PM PDT THU SEP 30 2010 ...RED FLAG WARNING IS CANCELLED FOR DRY LIGHTNING AND GUSTY OUTFLOW WINDS... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE RED FLAG WARNING. $$ HTTP://WEATHER.GOV/SANDIEGO
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this red flag warning went out at Sep 30, 2:00 AM PDT, 5 hours 41 minutes earlier.
Area forecast discussion, Sep 30, 2:00 AM PDT, 5 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 200 AM PDT THU SEP 30 2010 .SYNOPSIS...AN UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE TO ROTATE SUBTROPICAL MOISTURE OVER THE AREA THROUGH FRIDAY WITH SHOWERS OR THUNDERSTORMS POSSIBLE IN ANY AREA ANY TIME. MOISTURE IS EXPECTED TO DECREASE DURING THE WEEKEND WITH AFTERNOON THUNDERSTORMS OVER THE MOUNTAINS AND DESERTS SATURDAY. THE MARINE LAYER HAS MOVED INTO THE COAST WITH LOCALLY DENSE FOG. NIGHT AND MORNING LOW CLOUDS AND FOG ARE EXPECTED TO CONTINUE AND INCREASE EARLY NEXT WEEK AS A TROUGH DEEPENS INTO THE STATE. && .DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO... ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES. UPPER LEVEL LOW REMAINS OFF THE COAST THROUGH SATURDAY AFTERNOON WITH SUBTROPICAL MOISTURE MOVING OVER SOCAL. ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE AT ANY TIME AND ANYWHERE FROM THE COAST TO THE DESERTS THROUGH FRIDAY. MOISTURE IS EXPECTED TO DECREASE SATURDAY WITH AFTERNOON SHOWERS AND THUNDERSTORMS POSSIBLE IN THE MOUNTAINS AND DESERTS. THE MARINE LAYER HAS APPEARED ALONG THE COAST WITH LOCALLY DENSE FOG AT TIMES. NIGHT AND MORNING LOW CLOUDS AND FOG ARE EXPECTED THROUGH SUNDAY. AN UPPER LEVEL TROUGH OF LOW PRESSURE IS FORECAST TO DROP OVER THE STATE SUNDAY AND CLEAR OUT THE SUBTROPICAL MOISTURE AND DEEPEN THE MARINE LAYER. LOW CLOUDS ARE EXPECTED TO BECOME MORE EXTENSIVE AND MOVE FARTHER INLAND BY MONDAY MORNING...CONTINUING THROUGH TUESDAY. A WEAK OFFSHORE FLOW IS FORECAST TO DEVELOP BY WEDNESDAY MORNING AND KEEP LOW CLOUDS AND FOG ALONG THE SOUTHERN COAST. TEMPERATURES WILL REMAIN ABOUT THE SAME TODAY WITH NOT MUCH CHANGE FRIDAY AND SATURDAY..THEN COOLER SUNDAY THROUGH TUESDAY...SLIGHTLY WARMER WEDNESDAY. NO SIGNIFICANT WINDS EXCEPT STRONG GUSTY WINDS POSSIBLE WITH THUNDERSTORMS. && .AVIATION... 300845Z...PATCHY LIFR/VLIFR STRATUS/FOG HAS FORMED ALONG PARTS OF THE SAN DIEGO COUNTY COAST AND WILL CONTINUE THROUGH 16-17Z. STRATUS/FOG MAY RETURN TO THE COASTAL AIRPORTS TONIGHT AFTER 06Z WITH BASES AROUND 500-800 FT MSL AND WIDESPREAD 3-5SM VSBY...LOCALLY 1SM OR LESS. OTHERWISE...SCT-BKN CLOUDS AOA FL100. SLIGHT CHANCE OF SHOWERS/TSTMS TODAY...ESPECIALLY OVER THE MTNS AND DESERTS. IF STORMS DO DEVELOP BASES WILL BE AROUND FL080 WITH TOPS TO FL350. && .MARINE... MODERATE NW SWELL HAS BEGUN TO SUBSIDE AND WILL CONTINUE TO DECREASE THROUGH SATURDAY. SURF WILL REMAIN ABOVE NORMAL TODAY WITH SETS TO 6 FEET POSSIBLE IN SOUTHERN SAN DIEGO COUNTY. STRONG RIP CURRENTS ARE POSSIBLE AT BOTH ORANGE AND SAN DIEGO COUNTY BEACHES. && .SGX WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC...WHITLOW AVIATION/MARINE...SS NWS ON THE WEB AT WEATHER.GOV/SANDIEGO
Hazardous weather outlook, Sep 30, 4:00 AM PDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 AM PDT THU SEP 30 2010 CAZ042-043-048-050-055>058-060>062-010000- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 400 AM PDT THU SEP 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY THROUGH TONIGHT SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ALL AREAS. THUNDERSTORMS MAY PRODUCE STRONG GUSTY WINDS AND DRY LIGHTNING STRIKES. THE FLASH FLOOD POTENTIAL INDEX IS LOW. THE RISK OF FLASH FLOODING IS MINIMAL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ALL AREAS FRIDAY...THEN SLIGHT CHANCE AFTERNOON MOUNTAINS AND DESERTS SATURDAY. FOR FRIDAY...THE FLASH FLOOD POTENTIAL INDEX IS LOW. THE RISK OF FLASH FLOODING IS MINIMAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. WHITLOW
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 8:37 AM PDT | Areal Flood Advisory | SGX | San Diego | 91 min |
| Sep 30, 1:40 PM PDT | Areal Flood Advisory | SGX | San Diego | 5 hr |
Nearby
Red Flag Warnings in California, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.